# SDR FX7A200800001

- Difficulty date: January 28, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N905
- Make and model: Schler ASW20
- Aircraft serial: 20494
- Aircraft time: 45,248 hours, 27,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EMERGENCY ESCAPE PATH LIGHTS INOPERATIVE FROM ROW 6 FORWARD.
